The existence of certain infinite families of imaginary quadratic fields.
Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 97-113
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__390_153061,
author = {Kuniaki Horie and Yoshihiro Onishi},
title = {The existence of certain infinite families of imaginary quadratic fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--113},
year = {1988},
volume = {390},
zbl = {0638.12001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__390_153061/}
}
TY - JOUR AU - Kuniaki Horie AU - Yoshihiro Onishi TI - The existence of certain infinite families of imaginary quadratic fields. JO - Journal für die reine und angewandte Mathematik PY - 1988 SP - 97 EP - 113 VL - 390 UR - http://geodesic.mathdoc.fr/item/JRAM_1988__390_153061/ ID - JRAM_1988__390_153061 ER -
Kuniaki Horie; Yoshihiro Onishi. The existence of certain infinite families of imaginary quadratic fields.. Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 97-113. http://geodesic.mathdoc.fr/item/JRAM_1988__390_153061/